# SDR AALA960504

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 458-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 458 TO 460, RIGHT INBOARD SEAT TRACK HAS CRACK AND CORRSION INSIDE CHANNEL FOR FEET LOCK DOWNS.  INSTALLED NEW SEAT TRACK FROM STAITON 440 TO 480 AS PER SRM 53-10-5.  (M)
